Translator Disclaimer
November 2018 Generalizations of Jensen’s operator inequality for convex functions to normal operators
László Horváth
Ann. Funct. Anal. 9(4): 566-573 (November 2018). DOI: 10.1215/20088752-2018-0002

Abstract

In this article, we generalize a well-known operator version of Jensen’s inequality to normal operators. The main techniques employed here are the spectral theory for bounded normal operators on a Hilbert space, and different Jensen-type inequalities. We emphasize the application of a vector version of Jensen’s inequality. By applying our results, some classical inequalities obtained for self-adjoint operators can also be extended.

Citation

Download Citation

László Horváth. "Generalizations of Jensen’s operator inequality for convex functions to normal operators." Ann. Funct. Anal. 9 (4) 566 - 573, November 2018. https://doi.org/10.1215/20088752-2018-0002

Information

Received: 12 October 2017; Accepted: 9 January 2018; Published: November 2018
First available in Project Euclid: 28 September 2018

zbMATH: 07002092
MathSciNet: MR3871915
Digital Object Identifier: 10.1215/20088752-2018-0002

Subjects:
Primary: 47A63
Secondary: 26A51‎

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • November 2018
Back to Top